# SDR SWIA2020081151717

- Difficulty date: July 2, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB AT WS53.6 LHS IS CORRODED ON FLANGE AND WEB, AND IS CRACKED ALONG UPPER FLANGE.    REMOVED AND REPLACED BATT RIB WEB, INNER AND OUTER DOUBLE, AND CLEAT AT L/H W.S. 53.9  IAW CRJ 200 AMM.
